MathSciNet Relay Station
MathSciNet bibliographic data
MR920165 (89d:46010) 46A55 (28D05 39B10 47B38)
Ryff, John V. A problem in convexity leading to the analysis of two functional equations. Trans. Amer. Math. Soc. 305 (1988), no. 1, 377–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement